MathSciNet Relay Station
MathSciNet bibliographic data
MR492296 (80a:43003) 43A07 (43A15)
Emerson, William R. Characterizations of amenable groups. Trans. Amer. Math. Soc. 241 (1978), 183–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement